Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 3, NWS Cleveland, OH

March 23, 2011Stark County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Mar 23, 2011, 3:17 PM EDT for Stark County, Summit County, Ohio. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2011, 3:17 PM EDT (19:17 UTC)
Expired
Mar 23, 2011, 4:15 PM EDT
In force
58 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Stark County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 72 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 3:23 PM EDTHAIL 0.75Canton, OH
Mar 23, 3:26 PM EDTHAIL 0.88Massillon, OH
Mar 23, 3:30 PM EDTHAIL 1North Canton, OH
Mar 23, 3:40 PM EDTHAIL 0.88North Canton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 1:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 546 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
546 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS51 KCLE 231917
SVRCLE
OHC151-153-232015-
/O.NEW.KCLE.SV.W.0003.110323T1917Z-110323T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EDT WED MAR 23 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN STARK COUNTY IN NORTHEAST OHIO
  SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 415 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF MASSILLON...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CANTON...
  NORTH CANTON...
  HARTVILLE...
  LOUISVILLE...
  ALLIANCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4077 8164 4096 8164 4099 8119 4098 8108
      4077 8108
TIME...MOT...LOC 1917Z 265DEG 38KT 4087 8152

$$

KIELTYKA
2 follow-up statements
502 
WWUS51 KCLE 231937
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT WED MAR 23 2011

OHC151-153-232015-
/O.CON.KCLE.SV.W.0003.000000T0000Z-110323T2015Z/
STARK OH-SUMMIT OH-
337 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN SUMMIT AND NORTHERN STARK COUNTIES...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LOUISVILLE...OR 7 MILES NORTHEAST OF CANTON...MOVING EAST AT 45
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...ALLIANCE
AND LIMAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.

&&

LAT...LON 4077 8164 4096 8164 4099 8119 4098 8108
      4077 8108
TIME...MOT...LOC 1938Z 265DEG 38KT 4089 8123

$$

FITZ
050 
WWUS51 KCLE 231959
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EDT WED MAR 23 2011

OHC151-153-232015-
/O.CON.KCLE.SV.W.0003.000000T0000Z-110323T2015Z/
STARK OH-SUMMIT OH-
359 PM EDT WED MAR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN SUMMIT AND NORTHERN STARK COUNTIES...

AT 353 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING QUARTER INCH SIZE HAIL. THIS STORM 
WAS LOCATED 6 MILES SOUTHEAST OF ALLIANCE...OR 9 MILES WEST OF 
SALEM...MOVING EAST AT 45 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR NORTHERN OHIO.

&&

LAT...LON 4077 8164 4096 8164 4099 8119 4098 8108
      4077 8108
TIME...MOT...LOC 1958Z 265DEG 38KT 4087 8094

$$

SCHULER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 1:26 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Mar 23, 1:26 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
126 PM EDT WED MAR 23 2011

.SYNOPSIS...
LOW PRESSURE OVER IOWA WILL MOVE EAST ACROSS CENTRAL OHIO THIS
AFTERNOON. THE LOW WILL MOVE EAST OF THE REGION THIS EVENING.
NORTH FLOW BEHIND THE LOW WILL BRING IN MUCH COLDER AIR FOR THE
SECOND HALF OF THE WEEK AND INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO ADD TORNADO WATCH 55 FOR SOUTHERN HALF OF AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THE LOW WILL MOVE EAST OF THE AREA THIS EVENING. WINDS BEHIND THE
SYSTEM TURN NORTHERLY AND COLDER AIR WILL BEGIN MOVING IN. NAM12
HOWEVER COOLS THE LOWER LEVELS BEFORE 850MB AND THINK AS TEMPS
DROP LATE AFTERNOON WE COULD GET INTO A PERIOD OF FREEZING RAIN
BEFORE THE CHANGE TO SNOW. FOR NOW WILL BASICALLY HAVE A
MIX/TRANSITION PERIOD AND THEN GO TO SNOW OVERNIGHT AS POPS DROP
THROUGH LIKELY TO CHANCE FOR THE SECOND HALF OF THE NIGHT.
THURSDAY MUCH DRIER AIR MOVE INTO THE AREA FROM THE NORTH AS
850MB TEMPS DROP TO -10, -12C. BIG QUESTION IS LAKE INVOLVEMENT.
AIRMASS WILL BE DRY AND HIGH PRESSURE WILL BE BUILDING IN HOWEVER
LOW LEVEL AUTO CONVECTIVE TO THE LAKE. THINK THERE WILL BE
SOMETHING BUT FURTHER AWAY FROM THE LAKE CLOUDS WILL BREAK. FOR
NOW WENT WITH FLURRIES THURSDAY MORNING AND THEN A CHANCE OF LAKE
EFFECT SNOW SHOWERS IN THE AFTERNOON IN THE USUAL PLACES.
CONTINUED THIS THEME THURSDAY NIGHT AND EARLY FRIDAY WITH 850MB
TEMPS AS LOW AS -16C ON THE NAM. GFS NOT AS COLD. NEXT SYSTEM
MOVING THROUGH THE SOUTHERN PLAINS ON SATURDAY.
MOISTURE/OVERRUNNING AHEAD OF THE LOW SHOWN ON THE GFS TO BE
MOVING INTO THE OHIO VALLEY DURING THE DAY. THE NEW ECMWF HOWEVER
IS MUCH DRIER WITH THE SURFACE HIGH OVER CANADA AND THE GREAT
LAKES DOMINATING OVER THE SOUTHERN PLAINS LOW. WILL FOR NOW LEAN
TOWARD THE ECMWF AND KEEP SATURDAY DRY AND BRING IN JUST A SMALL
CHANCE OF THE SOUTHERN COUNTIES SATURDAY NIGHT. TEMPS MUCH COLDER
THAN NORMAL THROUGH THE PERIOD.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
BEGINNING SUNDAY GFS CONTINUES TO TREND SPREADING PRECIP FROM LOW
PRESSURE TRACKING OVER THE TENNESSEE VALLEY NORTHWARD INTO THE AREA.
LATEST ECMWF AND EVEN GEM CONTINUE TO SHOW PRECIP CONFINED MAINLY
SOUTH OF THE AREA. WITH THAT WILL ALLOW FOR A DRY FORECAST ON SUNDAY
WITH HIGH PRESSURE TO THE NORTH CONTINUING TO RIDGE SOUTH INTO THE
AREA. IN CONTRAST...BOTH MODELS SHOWING ANOTHER LOW WITH SIMILAR
TRACK EARLY NEXT WEEK WITH THIS TIME THE ECMWF A BIT STRONGER WITH
THIS LOW AS COMPARED TO GFS. WITH THAT THE GFS KEEPS IT DRY OVER THE
FORECAST AREA WHILE ECMWF SPREADS PRECIP NORTHWARD. GIVEN THIS IS AT
THE END OF THE PERIOD WILL ALLOW FOR MAINLY DRY CONDITIONS WITH AT
BEST A SLIGHT CHANCE. HIGH PRESSURE RIDGING FROM THE NORTH WILL
ALLOW FOR TEMPS TO REMAIN MAINLY A BIT BELOW NORMAL THROUGH THE
PERIOD.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
WARM FRONT ACROSS SOUTHERN PORTION OF THE FORECAST PROVIDING
WIDELY VARIED CONDITIONS ACROSS THE AREAS. EXPECT FEW
THUNDERSTORMS POSSIBLY SEVERE SOUTHERN AREAS EARLY IN PERIOD
MAINLY FDY-MFD-CAK SOUTH. NORTH OF WARM FRONT MAINLY IFR CIGS WITH
MVFR/IFR VSBYS RAIN FOG. EXPECT CIGS TO RETURN TO IFR AS LOW PRESSURE
AND WARM FRONT PULL EAST. PERIOD OF FREEZING DRIZZLE OR SNOW LIKELY
AS TEMPERATURES DROP BACK BELOW FREEZING THIS EVENING AND EARLY TONIGHT.
CIGS SHOULD IMPROVE TO MVFR LATE TONIGHT EARLY THRUSDAY.

OUTLOOK...NON VFR CONDITIONS AGAIN LATE SATURDAY INTO SUNDAY.

&&

.MARINE...
NORTHEAST FLOW ON THE LAKE TODAY WITH LOW PRESSURE TRACKING OVER
OHIO WILL ALLOW WINDS ON THE LAKE TO RANGE AROUND 20KT. WINDS WILL
SHIFT TO THE NORTH AND THEN NORTHWEST AS THE LOW PASSES TO THE EAST
TONIGHT AND THURSDAY. LARGE HIGH PRESSURE OVER CENTRAL CANADA WILL
RIDGE SOUTH TOWARD THE LAKE THROUGH MUCH OF THE PERIOD KEEPING
MAINLY NORTH WINDS OVER THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...TK
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ABE
Hazardous weather outlook, Mar 23, 1:26 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
126 PM EDT WED MAR 23 2011

OHZ003-006>014-017>023-033-089-PAZ001>003-241730-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
126 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TEMPERATURES WILL DROP BELOW FREEZING LATE THIS AFTERNOON AND THIS
EVENING. IF RAIN IS IN THE AREA...THIS COULD RESULT IN A PERIOD OF
FREEZING RAIN BEFORE THE CHANGE TO SNOW. WHILE HEAVY ICING IS NOT
EXPECTED...A GLAZE OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ027>032-036>038-047-241730-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-
KNOX-
126 PM EDT WED MAR 23 2011

...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

ALSO...TEMPERATURES WILL DROP BELOW FREEZING THIS EVENING. THERE
IS A CHANCE THAT ANY RAIN IN THE AREA WILL FALL AS A PERIOD OF
FREEZING RAIN BEFORE CHANGING OVER TO SNOW. HEAVY ICING IS NOT
EXPECTED HOWEVER A GLAZE OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-241730-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
126 PM EDT WED MAR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 23, 1:41 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EDT WED MAR 23 2011

OHZ007-231845-
OTTAWA-
INCLUDING THE CITY OF...PORT CLINTON
141 PM EDT WED MAR 23 2011

SOME HAIL MAY OCCUR OVER PARTS OF EASTERN OTTAWA COUNTY THROUGH
215 PM.

SCATTERED THUNDERSTORMS SOME WITH HAIL UP TO PENNY SIZE MAY OCCUR.
THE THUNDERSTORMS ARE MOVING NORTHEAST AT 40 MPH. THE HAIL WILL BE BRIEF.

KIELTYKA
Local storm report, Mar 23, 2:08 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
208 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             2 E WOODVILLE           41.45N 83.32W
03/23/2011  E0.88 INCH       SANDUSKY           OH   AMATEUR RADIO

            HAIL LASTED 1 TO 2 MINUTES.

0140 PM     HAIL             PERRYSBURG              41.55N 83.62W
03/23/2011  E0.88 INCH       WOOD               OH   TRAINED SPOTTER

            MAINLY HALF INCH DIAMTER HAIL. HAIL LASTED FOR LESS THAN
            A MINUTE.

&&

KIELTYKA
Local storm report, Mar 23, 2:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
243 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MOUNT GILEAD            40.55N 82.84W
03/23/2011  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

&&

LW
Local storm report, Mar 23, 3:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT WED MAR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             PROSPECT                40.45N 83.19W
03/23/2011  E1.00 INCH       MARION             OH   TRAINED SPOTTER

0308 PM     HAIL             2 NW BUTLER             40.61N 82.45W
03/23/2011  E1.00 INCH       RICHLAND           OH   AMATEUR RADIO

&&

LW

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 2:33 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland57 min
Mar 23, 2:50 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow44 min
Mar 23, 2:50 PM EDTFreezing Rain AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 17 more13 hr
Mar 23, 3:02 PM EDTTornado WarningCLEAshland, Knox, Richland28 min
Mar 23, 3:27 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.